# SDR REXA2024030500234

- Difficulty date: February 13, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 22,420 hours, 16,914 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: CC670341421
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 DOOR CORNER POST IS CORRODED AT LBL9 FLOOR LEVEL    REPAIRED FS 280 DOOR CORNER POST AT LBL9 FLOOR LEVEL IAW CRJ 900 SRM 53-11-10-201-006-A01. REMOVED AND REINSTALLED INSTALLED SAME SERVICEABLE GUSSET AND INSTALLED NEW SERVICEABLE ATTACH ANGLE AT LH FS 280 DOOR CORNER POST IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 53-11-10-201-006-A01. FABRICATED, LOCATED, AND DRILLED ATTACH ANGLE PN: CC670-34191-1 OUT OF S6144-4 IAW CRJ 900 SRM 53-11-10-201-006-A01. APPLIED PAINT TO LH FS 280 DOOR CORNER POST IAW CRJ 900 SRM 51-25-16-001-001-A01.
